# SDR AMWA044723

- Difficulty date: November 3, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N15YV
- Make and model: Beech 1900D
- Aircraft serial: UE15
- Aircraft time: 19,881 hours, 35,930 cycles
- Engine: Pwa PT6A67
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AFTER LANDING IN NEW ORLEANS, LOUISIANA ON FLIGHT 5518, THE LEFT ENGINE WENT INTO REVERSE.  THEN N-1 INDICATOR REACHED 104 PERCENT THE ITT INDICATOR WENT TO 830 DEGREES AND THE TORQUE WENT TO 3800 LBS FOR 5 SECONDS THE LEFT ENGINE WAS THEN SHUTDOWN AND THE AIRCRAFT TAXIED TO GATE WITH NO FURTHER INCIDENT.  UPON INSPECTION BY THE MECHANIC, IT WAS FOUND THAT THE FUEL CONTROL UNIT HAD JUMPED TEETH AND MOVED.  THE LEFT ENGINE FUEL CONTROL UNIT WAS RIGGED AS REQUIRED.  THE ENGINE WAS DETERMINED TO BE IN BETA AND LIMITS WERE NOT EXCEEDED PER PRATT & WHITNEY MANUAL.  THEREFORE NO PARTS WERE USED.
